MathSciNet Relay Station
MathSciNet bibliographic data
MR1879460 47A62 (47A10 47N50 81S05)
Brooke, James A.; Busch, Paul; Pearson, David B. Commutativity up to a factor of bounded operators in complex Hilbert space. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 458 (2002), no. 2017, 109–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement